# SDR ASAA2018011323161

- Difficulty date: January 13, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 39,124 hours, 11,397 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENGINE FIRE TEST DOES NOT TEST NORMAL WITH BOTH LOOPS SELECTED.  DOES TEST NORMAL WITH ONLY THE A LOOP SELECTED.  ACFT GROUNDED.  PERFORMED AN ENGINE FIRE DETECTION IAW FIM 26-10 TASK 801,  INDICATED THE NR 2 ENG LOOP B FAULTED.  CYCLED THE NR 2 ENGINE FIRE HANDLE AND NR 2 ENGINE FIRE LOOP GROUND.  TESTED GOOD.  CONTROL MODULE BITE SHOWS NO FAULTS. NO HISTORY PREVIOUS 30 DAYS.
